# SDR SWAA2024013147039

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,154 hours, 31,230 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Electrical Box
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 700 Landing G
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ROTATION LEFT INNER MAIN TIRE BLEW; AND ANTI-SKID LIGHT ILLUMINATED. RETURNED FOR A NORMAL LANDING W/NO ABNORMAL INDICATIONS. NO OVERWEIGHT LANDING; NO HIGH ENERGY BRAKING. HYD B INDICATED 94 AFTER RETURN TO GATE.<[01] INSPECTED AIRCRAFT FOUND RETAINER DAMAGED JUNCTION BOX ASSY INBOARD SIDE BRACKET ASSEMBLY THAT HOLDS THE JUNCTION BOX ASSEMBLIES DAMAGED FOUND THE GUIDE DAMAGED FOR THE HYDRAULIC LINE DAMAGED. FOUND INBOARD HYDRAULIC BRAKE LINE DAMAGED ON THE FRONT OF THE LANDING GEAR REMOVED AND REPLACED ALL THESE COMPONENTS IN REFERENCE TO COMPONENT MAINTENANCE MANUAL PERFORMED OPERATIONAL CHECK OF THE ANTI SKID SYSTEM IN REFERENCE TO AIRCRAFT MAINTENANCE MANUAL 32 - 42 - 00 OPERATIONAL CHECK IS OK
